# SDR AALA991437

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SPAR CHORD BELOW NR 6 SLAT ACTUATOR.  INSTALLED REPAIR STRAP IAW AARD 57-30-00-2 PAGES 1-3.  (M)
